Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On a fixed point theorem for nonlinear $P$-compact operators in Banach space


Author: W. V. Petryshyn
Journal: Bull. Amer. Math. Soc. 72 (1966), 329-334
MathSciNet review: 0193548
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Altman, A fixed point theorem in Hilbert space, Bull. Acad. Polon. Sci. Cl. III. 5 (1957), 19–22, III (English, with Russian summary). MR 0087064
  • 2. Felix E. Browder, The solvability of non-linear functional equations, Duke Math. J. 30 (1963), 557–566. MR 0156204
  • 3. Felix E. Browder, Variational boundary value problems for quasi-linear elliptic equations of arbitrary order, Proc. Nat. Acad. Sci. U.S.A. 50 (1963), 31–37. MR 0166474
  • 4. Felix E. Browder, Nonlinear elliptic boundary value problems, Bull. Amer. Math. Soc. 69 (1963), 862–874. MR 0156116, 10.1090/S0002-9904-1963-11068-X
  • 5. S. Kaniel, Quasi-compact nonlinear operators in Banach space and applications, Illinois J. Math. (to appear).
  • 6. M. A. Krasnoselsky, Topological methods in the theory of nonlinear integral equations, State Publ. House, Moscow, 1956.
  • 7. George J. Minty, Monotone (nonlinear) operators in Hilbert space, Duke Math. J. 29 (1962), 341–346. MR 0169064
  • 8. W. V. Petryshyn, On the extension and the solution of nonlinear operator equations, Illinois J. Math. 10 (1966), 255–274. MR 0208432
  • 9. W. V. Petryshyn, On nonlinear 𝑃-compact operators in Banach space with applications to constructive fixed-point theorems, J. Math. Anal. Appl. 15 (1966), 228–242. MR 0202014
  • 10. Erich Rothe, Zur Theorie der topologischen Ordnung und der Vektorfelder in Banachschen Räumen, Compositio Math. 5 (1938), 177–197 (German). MR 1556993
  • 11. J. Schauder, Der Fixpunksatz in Functionalraumen, Studia Math. 2 (1930), 171-180.
  • 12. Marvin Shinbrot, a fixed point theorem, and some applications, Arch. Rational Mech. Anal. 17 (1964), 255–271. MR 0169068


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11519-7